# SDR CA091118015

- Difficulty date: November 17, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Piper PA-31T2
- Aircraft time: 15,147 hours
- Engine: Pwa PT6A135
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Housing
- Part number: 45316003
- Condition: Cracked
- Location: Strut
- Component: Strut
- Component part number: 45333007
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE INSPECTION, WHILE GREASING NOSE LANDING GEAR, MAINTENANCE NOTICED BLISTERING UNDER THE PAINT.  MAINTENANCE REMOVED THE BLISTERS, CLEANED-UP THE GREASE AND NOTICED A HAIRLINE FRACTURE ON GEAR STRUT HOUSING ASSY. (TC NR 20091118015)
